U.S. doctors online nowAsk doctors free
Kirkland, WA
A 38-year-old female asked:

After taking daily miralax (polyethylene glycol) my stomach starts gurgling & hyperactive bowel sounds. is this normal?? constipated from meds no abd pain or nausea.

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Side Effects: Per Drugs.Com "Gastrointestinal side effects have included nausea, abdominal bloating, cramping, diarrhea and flatulence." So gurgling, hyperactive Abdomen is pretty common with miralax (polyethylene glycol). Take Care
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.